ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

February 2011 , Volume 4 , Issue 1

Issue dedicated to Claude-Michel Brauner on the occasion of his 60th birthday
Guest Editors: Jerry L. Bona, Michel Langlais and Alain Miranville

Select all articles

Export/Reference:

Preface
Jerry L. Bona and Claudine Schmidt-Lainé
2011, 4(1): i-iv doi: 10.3934/dcdss.2011.4.1i +[Abstract](787) +[PDF](286.2KB)
The periodic patch model for population dynamics with fractional diffusion
Henri Berestycki, Jean-Michel Roquejoffre and Luca Rossi
2011, 4(1): 1-13 doi: 10.3934/dcdss.2011.4.1 +[Abstract](1311) +[PDF](180.0KB)
Large-time asymptotics of the generalized Benjamin-Ono-Burgers equation
Jerry L. Bona and Laihan Luo
2011, 4(1): 15-50 doi: 10.3934/dcdss.2011.4.15 +[Abstract](1231) +[PDF](251.1KB)
A doubly nonlinear parabolic equation with a singular potential
Laurence Cherfils, Stefania Gatti and Alain Miranville
2011, 4(1): 51-66 doi: 10.3934/dcdss.2011.4.51 +[Abstract](866) +[PDF](210.7KB)
Some remarks on the qualitative properties of solutions to a predator-prey model posed on non coincident spatial domains
Arnaud Ducrot, Vincent Guyonne and Michel Langlais
2011, 4(1): 67-82 doi: 10.3934/dcdss.2011.4.67 +[Abstract](814) +[PDF](862.1KB)
Dissipativity for a semi-linearized system modeling cellular flames
Michael Frankel, Victor Roytburd and Gregory I. Sivashinsky
2011, 4(1): 83-99 doi: 10.3934/dcdss.2011.4.83 +[Abstract](944) +[PDF](229.4KB)
Heteroclinic connections for multidimensional bistable reaction-diffusion equations
François Hamel and Jean-Michel Roquejoffre
2011, 4(1): 101-123 doi: 10.3934/dcdss.2011.4.101 +[Abstract](1079) +[PDF](297.3KB)
A reaction-diffusion approximation to an area preserving mean curvature flow coupled with a bulk equation
Marie Henry, Danielle Hilhorst and Masayasu Mimura
2011, 4(1): 125-154 doi: 10.3934/dcdss.2011.4.125 +[Abstract](928) +[PDF](338.4KB)
Two-point closure based large-eddy simulations in turbulence, Part 1: Isotropic turbulence
Marcel Lesieur
2011, 4(1): 155-168 doi: 10.3934/dcdss.2011.4.155 +[Abstract](788) +[PDF](788.6KB)
Optimal Hölder regularity for nonautonomous Kolmogorov equations
Luca Lorenzi
2011, 4(1): 169-191 doi: 10.3934/dcdss.2011.4.169 +[Abstract](898) +[PDF](283.3KB)
A mathematical model of a criminal-prone society
Juan Carlos Nuño, Miguel Angel Herrero and Mario Primicerio
2011, 4(1): 193-207 doi: 10.3934/dcdss.2011.4.193 +[Abstract](1307) +[PDF](307.3KB)
The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity
Madalina Petcu and Roger Temam
2011, 4(1): 209-222 doi: 10.3934/dcdss.2011.4.209 +[Abstract](1010) +[PDF](165.8KB)
Best design for a fastest cells selecting process
Michel Pierre and Grégory Vial
2011, 4(1): 223-237 doi: 10.3934/dcdss.2011.4.223 +[Abstract](1012) +[PDF](470.5KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]